Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What causes rashes and pimples when suffering from severe anxiety?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
I was having severe anxiety since XXXXXXX Had lot of medicines then got to know about anxiety...was having medicines such as eliwel 25,then fish oil tab. before 1 and half month had type gastric,felt slight of poking sometime around stomach 3 or 4 that time I had stop eliwel and fish oil...again I did all the tests as per physician including urine , vdrl,hepatitis,HIV,..during gastric type I had very small rash type at thigh and 4 to 5 rash type at waist..and one pimple type at waistline..frequent urination which was also befre at time of severe anciety..then after medication stomach was told everything is I am getting one two red pimple at cheek..sme rash are still there and another doctor gave me injection and soap....i did all the second time tests 10 days before...i m also felling like fear of what is going wrong with me..all tests dne except herpes..had common warts on head 4 yrs bfre then came back since 2 another warts on back small penis tip is dry and I keep on pressing to chk if it is paining or nt due to anxiety..are common warts harmful ...last protected sex at XXXXXXX ..then fingering once at Nov...had twice pcr DNA and twice antibody test ...age 25...plz help me to further diagnosis..
Posted Thu, 13 Feb 2014 in Skin Hair and Nails
Answered by Dr. Raju A.T 6 hours later
Brief Answer: Need some more details Detailed Answer: Hi, Thanks for your query. I would like to have a look at the lesions (pimples and rashes) you mentioned above. Do attach an image of the same here on the right side of this page also do attach the blood test reports of recent times. After having a look I would be able to understand the condition better and provide you a better opinion and advice. Waiting for your response,
Above answer was peer-reviewed by
Follow-up: What causes rashes and pimples when suffering from severe anxiety? 7 hours later
Sir I have sent the images at WWW.WWWW.WW subject : Dr XXXXXXX A T plz see
Answered by Dr. Raju A.T 11 hours later
Brief Answer: Papular acne Detailed Answer: Hi, Sorry for delay in my response. Thanks for the images. I have seen all the images you have attached, they appear as a typical papular acne. Need not worry these are not serious and can be treated with proper treatment. You may have to apply ointments with combination of Adapalene and Clindamycin. A better brand would be CLINDAC. This has to be applied twice daily. You will see response in a week, if not you may have to consult a Dermatologist for better diagnosis and management. regards,
Above answer was peer-reviewed by
Follow-up: What causes rashes and pimples when suffering from severe anxiety? 19 minutes later
Is other reports normal. is it not related to herpes is CLINDAC available everywhere and where could be applied penis head tip is dry one portion I jst tried a slight scratched Do stress and anxiety and fish oil arises pimples
Answered by Dr. Raju A.T 1 minute later
Brief Answer: Not herpes Detailed Answer: Hi again, Its not herpes. Yes, clindac is available everywhere. Do not manhandle the glans. It could be a fungal infection. Wash the penis with mild soap water to get the condition cured. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor